# SDR DALA2025022701524

- Difficulty date: February 24, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N958DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 39823
- Aircraft time: 22,491 hours, 17,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6782199) FWD CABIN RT EMERGENCY AISLE LIGHTS INOP. REPLACED POWER SUPPLY M1676 BATTERY (LOCATED AT SEAT 12F FLOOR GRILL). OPS CHECK OF EMERGENCY LIGHTS AT SEATS 11D, 15D, 18D, AND RIGHT OVERWING EXTERIOR FRONT LIGHT OK.
